# SDR N6WA2021090702

- Difficulty date: September 6, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N549GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10280
- Aircraft time: 30,394 hours, 20,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320754
- Condition: Corroded
- Location: Bs349-364 S27l-R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTALS BETWEEN FS 349 AND 364, AT STR 27L AND 27R HAS CORROSION. R&R INTERCOSTALS BETWEEN FS 349 AND 364, AT STR 27L AND 27R IAW CRJ 700 SRM 51-42-06
